# SDR IXXA0500096O

- Difficulty date: August 18, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 89,301 hours, 34,735 cycles
- Engine: Cfmint CFM563C1
- Engine time: 31,971 hours, 13,732 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Broken
- Location: Oil Pressure
- Part time: 89,301 hours, 34,735 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FROM KBFI TO KTOL THE NR 2 ENGINE HAD LOSS OF OIL QUANTITY FOLLOWED BY LOSS OF OIL PRESSURE. CREW PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN. AIRCRAFT MAINTAINED OIL PRESSURE DURING DURATION OF FLIGHT AND THE CREW LANDED IN KTOL WITHOUT INCIDENT. MAINTANENCE FOUND BROKEN LINE AT OIL TRANSMITTER. MAINTENANCE REMOVED AND REPLACED THE OIL PRESSURE TRANMSMITTER LINE AND THEN RAN ENGINES. THE OPERATIONAL AND LEAK CHECK WERE GOOD IN ACCORDANCE WITH THE ERH AND GMM. AIRCRAFT WAS RETURNED TO SERVICE
